How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Board Certified MD
Category: Medical
Satisfied Customers: 31082
Experience:  MD, PhD
9324755
Type Your Medical Question Here...
Dr. Su S is online now

My son had his immunisations Wednesday (pre school booster

Customer Question

My son had his immunisations Wednesday (pre school booster vaccine) the redness is getting bigger each day since Wednesday, its very dry and hard and it's coming up with blisters now, he keeps trying to itch it.
JA: How long have you had the symptoms? What seems to make the symptoms worse or better?
Customer: Since Wednesday and I havent tried anything on it yet I've only given him calpol
JA: Anything else in your medical history you think the Doctor should know?
Customer: No medical history
Submitted: 16 days ago.
Category: Medical
Expert:  Dr. Su S replied 16 days ago.

Greetings,
Thank you for your question.
I will try my best to help you.
I will answer in a moment/request for further information.

Customer: replied 16 days ago.
Ok
Expert:  Dr. Su S replied 16 days ago.

How old is he?

How is his body weight?

How is the size of red area?

Customer: replied 16 days ago.
3 years old, i think he is around 2 half - 3 stone. It started off small and each day it has gone bigger and bigger. He is fine in himself, eating drinking, playing, it's just his arm looks red, dry, itchy and blistery after his immunisations
Expert:  Dr. Su S replied 16 days ago.

Please wait.

I am writing the answer.

Thank you for your patience.

Expert:  Dr. Su S replied 16 days ago.

Thank you for the input.

I understand your concern.

I am very sorry for his symptoms.

Some local reaction can occur after vaccination.

Redness, swelling or tenderness can occur there.

It would gradually subside on their own.

If there is much blisters, I would advise to take an examination by doctor.

You can give him paracetamol if he feels pain.

I hope this information will be helpful.

If you have any query, please feel free to ask.

Your satisfaction is my goal.

Expert:  Dr. Su S replied 16 days ago.

Wish you a healthy life.
Regards.

Customer: replied 16 days ago.
File attached (P5713TT)
Customer: replied 16 days ago.
File attached (71Q63VM)
Expert:  Dr. Su S replied 16 days ago.

I have seen the pictures.

The blisters are quite many.

Please get him examined by doctor.